# SDR C2XA03SH363

- Difficulty date: September 30, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 145527
- Aircraft time: 4,254 hours, 3,313 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 76910
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE GALLEY EMERGENCY LIGHTS WOULD NOT ILLUMINATE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY AND PERFORMED AN OPERATIONAL CHECK WHICH WAS GOOD, IAW EMB 145 AMM 33-50-04. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
